# SDR DALA2023081006518

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 64,392 hours, 30,195 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4686158) SEAT 10F IFE SCREEN SMOKE W/EXTENDED. SCREEN STOWED ASAP END OF EVENT. PANASONIC FOUND THE WIRE HARNESS IN THE VIDEO SCREEN AT 10F CHAFFED AND SHORTED. REPLACED SAME.
